MAUDE Adverse Event Report: PRECISION SPINE, INC SURELOK MIS 3L; ROD INSERTER

PRECISION SPINE, INC SURELOK MIS 3L; ROD INSERTER
Model Number 63-SP-9005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sl rod inserter broke during a procedure.No additional information has been provided at this time.
 
Additional Manufacturer Narrative
B3 date of event - unknown.D4 lot number - unknown.D4 primary unique device identification (udi) number - full number cannot be provided without lot identification.H4 device manufacture date - unknown without lot identification.No conclusions can be drawn without the opportunity to examine the complaint product.Should the product be returned a follow-up medwatch report will be filed.

Brand Name
SURELOK MIS 3L
Common Device Name
ROD INSERTER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key25262204
Report Number3005739886-2026-00023
Device Sequence Number13395753
Product Code LXH
UDI-Device Identifier00840019920179
UDI-Public(01)00840019920179
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63-SP-9005
Device Catalogue Number63-SP-9005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown